Panadol Actifast Soluable 12S

€3.20

Code 7C625BDA1656F4AB

Relieve pain fast with Panadol ActiFast Soluble, thanks to Paracetamol it targets many common types of pain along with symptoms of cold and flu like fever.

Add to Basket
Product Information

When you have a headache, Panadol ActiFast Soluble can help relieve pain fast. Containing Paracetamol, a pain killer, Panadol ActiFast can relieve common types of pain, including backache, sore throats, joint pain, muscle pain and toothache. Panadol ActiFast can also help to reduce fever as well as the aches and pains of cold and flu.

  • Relieves common aches and pains quickly
  • Reduces fevers and cold and flu symptoms
  • Fast acting relief

How To Use

For oral use only. Take Panadol ActiFast Soluble Tablets dissolved in a glass of water.

Adults (including the elderly) and children aged 16 years and over: Take 1-2 tablets every 4 to 6 hours as required.
Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Children aged 10–15 years: Give 1 tablet every 4 to 6 hours as required. Do not give more frequently than every 4 hours.
Do not give more than 4 tablets in 24 hours. Do not give to children for longer than three days without consulting a doctor.
Not suitable for children under 10 years.
For professional advice on medicines, consult your pharmacist.

Active Ingredients

Ingredients: Paracetamol 500mg, Sodium 427mg And Sorbitol

Delivery Info

Ronaghan's Pharmacy offer you a Click & Collect or Delivery to Ireland & UK.

FREE delivery for orders over €35 to Ireland and NI.
A charge of €4.95 applies for orders under €35 . Delivery is €8.50 to UK and other EU countries, and €9.50 to the rest of the world.
Please allow 2- 3 working days for delivery to Ireland and Northern Ireland.
3-5 working days for UK delivery.
5-10 working days for other EU countries.
7-14 working days for the rest of the world, Orders subject to review.

Click & Collect from our store at 5 The Diamond, Monaghan Town. County Monaghan H18 XC60

Please visit our Delivery page for more info »

Returns Policy

We are sorry that you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns information to our email address order@ronaghans.ie within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details

CONTAINS PARACETAMOL

DO NOT TAKE:

  • If you are allergic to paracetamol or any of the other ingredients.

DO NOT EXCEED THE STATED DOSE.

DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS.

CONSULT YOUR DOCTOR:

  • If symptoms persist.

Prolonged use without medical supervision may be harmful.

IMPORTANT:

  • This product should only be used when clearly necessary.

IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Formulations change from time to time, so please always check the product packaging before use.

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty